# SDR UPS00434392

- Difficulty date: October 16, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CHORD CORRODED STA 1170 LBL 9.  REPAIRED CHORD ACCORDING TO SRM 51-40-03.  REPLACED CHORD FAIRING ATTACH STA 1170 RBL 58/LBL 58.
